# SDR ASAA2017040520374

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,218 hours, 9,344 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE LOGGED A SHORT TIME FAULT 73-30791.  PS3 SIGNALS DISAGREE FOR LEG 3.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-26 TASK 806. NO RECENT FAULTS LOGGED. NO FAULT HISTORY LOGGED. NO HISTORY PAST 30 DAYS.
